# SDR AWXA0001068

- Difficulty date: December 15, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6546435
- Condition: Chafed
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FORE FLAP LE CHAFED AT PREVIOUS REPAIR DOUBLERS 58 INCHES FROM I/B OF LE. REMOVED PREVIOUS REPAIR IAW SRM 51-40-02; FABED DOUBLER IAW 57-53-01 FIG 201; TREATED AND PRIMED REPAIR DOUBLER IAW 51-20-01; INSTALLED CONICAL WASHERS IAW 51-40-8 FIG 3; INSTALLED REPAIR DOUBLER IAW 57-53-01 FIG 201
